# SDR P5CA2017061100161

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,135 hours, 19,672 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND PIN MISSING IN THE INTERPHONE AREA, RIGHT ENGINE, RIGHT SIDE.  APPLIED 2 LAYERS OF SPEED TAPE IAW EO1971A138 AND INSPECTED IAW EO 1971A138.  INSPECTED IAW AMM 05-51-59.
